# SDR FDEA201303260665

- Difficulty date: March 26, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 68,127 hours, 15,647 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: ADA00071
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR PLUG LOWER BEAM FITTING FOUND CRACKED.  REMOVED AND REPLACED IAW SRM 51-31-01 REVISION 52.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100   REVISION 116.
